American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42A05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 43 found      Go to page: 1 2

[1] Stephen Choi and Tamás Erdélyi. Average Mahler's measure and $L_p$ norms of Littlewood polynomials. Proc. Amer. Math. Soc. Ser. B 1 (2014) 105-120.
Abstract, references, and article information
View Article: PDF

[2] Peter Borwein, Stephen Choi and Jonas Jankauskas. Extremal Mahler measures and $L_s$ norms of polynomials related to Barker sequences. Proc. Amer. Math. Soc. 141 (2013) 2653-2663.
Abstract, references, and article information   
View Article: PDF

[3] Stamatis Koumandos and Martin Lamprecht. The zeros of certain Lommel functions. Proc. Amer. Math. Soc. 140 (2012) 3091-3100.
Abstract, references, and article information   
View Article: PDF

[4] Peter Borwein, Stephen Choi and Jonas Jankauskas. On a class of polynomials related to Barker sequences. Proc. Amer. Math. Soc. 140 (2012) 2613-2625.
Abstract, references, and article information   
View Article: PDF

[5] L. Slavin and V. Vasyunin. Sharp results in the integral-form John–Nirenberg inequality. Trans. Amer. Math. Soc. 363 (2011) 4135-4169. MR 2792983.
Abstract, references, and article information   
View Article: PDF

[6] Emanuel Carneiro and Jeffrey D. Vaaler. Some extremal functions in Fourier analysis. II. Trans. Amer. Math. Soc. 362 (2010) 5803-5843. MR 2661497.
Abstract, references, and article information   
View Article: PDF

[7] Yuriĭ Savchuk and Konrad Schmüdgen. A noncommutative version of the Fejér-Riesz theorem. Proc. Amer. Math. Soc. 138 (2010) 1243-1248. MR 2578518.
Abstract, references, and article information   
View Article: PDF

[8] J. Marshall Ash and Laura De Carli. Growth of $L^{p}$ Lebesgue constants for convex polyhedra and other regions. Trans. Amer. Math. Soc. 361 (2009) 4215-4232.
Abstract, references, and article information   
View Article: PDF

[9] J. Brian Conrey, David W. Farmer and Özlem Imamoglu. Palindromic random trigonometric polynomials. Proc. Amer. Math. Soc. 137 (2009) 1835-1839. MR 2470844.
Abstract, references, and article information   
View Article: PDF

[10] Peter Borwein, Michael J. Mossinghoff and Jeffrey D. Vaaler. Generalizations of Gonçalves' inequality. Proc. Amer. Math. Soc. 135 (2007) 253-261. MR 2280202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Vilmos Totik. Metric properties of harmonic measures. Memoirs of the AMS 184 (2006) MR 2263357.
Book volume table of contents   

[12] Keith M. Rogers. Sharp van der Corput estimates and minimal divided differences. Proc. Amer. Math. Soc. 133 (2005) 3543-3550. MR 2163589.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Mubariz T. Karaev. The numerical range of a nilpotent operator on a Hilbert space. Proc. Amer. Math. Soc. 132 (2004) 2321-2326. MR 2052408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] D. P. Dryanov, M. A. Qazi and Q. I. Rahman. Local behaviour of polynomials. Math. Comp. 73 (2004) 1345-1364. MR 2047090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Mihail N. Kolountzakis and Szilárd Gy. Révész. On a problem of Turán about positive definite functions. Proc. Amer. Math. Soc. 131 (2003) 3423-3430. MR 1990631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Peter Elias. A hierarchy of thin sets related to the boundedness of trigonometric series. Proc. Amer. Math. Soc. 128 (2000) 3341-3347. MR 1707515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Giovanni Stegel. An uncertainty principle for convolution operators on discrete groups. Proc. Amer. Math. Soc. 128 (2000) 1807-1812. MR 1662222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] S. V. Konyagin and W. Schlag. Lower bounds for the absolute value of random polynomials on a neighborhood of the unit circle. Trans. Amer. Math. Soc. 351 (1999) 4963-4980. MR 1487621.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Ka-Sing Lau and Qiyu Sun. Asymptotic regularity of Daubechies' scaling functions. Proc. Amer. Math. Soc. 128 (2000) 1087-1095. MR 1654093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] J. Marshall Ash and Michael Ganzburg. An extremal problem for trigonometric polynomials. Proc. Amer. Math. Soc. 127 (1999) 211-216. MR 1458861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Jie Xiao. Cesàro transforms of Fourier coefficients of $L^{\infty}$-functions. Proc. Amer. Math. Soc. 125 (1997) 3613-3616. MR 1415377.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Sven Ehrich and Giuseppe Mastroianni. Stieltjes polynomials and Lagrange interpolation. Math. Comp. 66 (1997) 311-331. MR 1388888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] J. Marshall Ash, Gang Wang and David Weinberg. A Cantor-Lebesgue theorem with variable ``coefficients''. Proc. Amer. Math. Soc. 125 (1997) 219-228. MR 1350931.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] K. Farahmand. Level crossings of a random polynomial with hyperbolic elements . Proc. Amer. Math. Soc. 123 (1995) 1887-1892. MR 1264810.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Weiyu Chen. On the $L\sp 2$ inequalities involving trigonometric polynomials and their derivatives . Trans. Amer. Math. Soc. 347 (1995) 1753-1761. MR 1254834.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Alan Edelman and Eric Kostlan. How many zeros of a random polynomial are real? . Bull. Amer. Math. Soc. 32 (1995) 1-37. MR 1290398.
Abstract, references, and article information   
View Article: PDF

[27] Mihail N. Kolountzakis. A construction related to the cosine problem . Proc. Amer. Math. Soc. 122 (1994) 1115-1119. MR 1243831.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Mihail N. Kolountzakis. On nonnegative cosine polynomials with nonnegative integral coefficients . Proc. Amer. Math. Soc. 120 (1994) 157-163. MR 1169037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] A. B. Mingarelli and S. Wang. On the zeros of certain cosine polynomials . Proc. Amer. Math. Soc. 118 (1993) 1103-1106. MR 1137229.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] George Benke. On the minimum modulus of trigonometric polynomials . Proc. Amer. Math. Soc. 114 (1992) 757-761. MR 1069683.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 43 found      Go to page: 1 2